# SDR SWAA2020052642761

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE 'Z' ANGLE CORRODED ON UPPER SURFACE STA 727D TO 807 WL 157 LBL 20.  REMOVED CORRODED 'Z' ANGLE AT AFT CARGO LT SIDE STA 727 TO 847 DUE TO 100% MATERIAL LOSS. INSTALLED NEW 'Z' ANGLE P/N 146A7502-27 IAW SRM 51-40-02 AND DWNG 146A7500. P/N 146A7502-27.
